MAUDE Adverse Event Report: LIFE2000 VENTILATOR PACKAGED; CONTINUOUS, VENTILATOR, HOME USE

LIFE2000 VENTILATOR PACKAGED; CONTINUOUS, VENTILATOR, HOME USE
Model Number BT-20-0002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Physical damage of a cord would be readily noticeable to the user.The user would notice any integrity issues with the surrounding insultation (outer covering) when plugging or unplugging the device into the electrical outlet.If found to be damaged, the power cord and device would be immediately removed from use.The power supply cords, by design, meet (iec 60601-1-6 usability standard), (iec 60245-1:2003, annex a, designation 53) or (iec 60227-1:1993, annex a, designation 53).Additionally, specific electrical safety standards apply to each product and subsequent applicable usability testing.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
It was reported that the power cord was exposing copper wires.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
LIFE2000 VENTILATOR PACKAGED
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer Contact
estephania cardenas
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19809670
Report Number1316463-2024-00090
Device Sequence Number8389355
Product Code NOU
UDI-Device Identifier00887761978201
UDI-Public(01)00887761978201
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K170037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBT-20-0002
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown